# SDR WVER2017032901

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 32,474 hours, 26,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Part time: 32,474 hours, 26,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINT/INSP, CORROSION BEYOND REPAIRABLE LIMITS, WAS DISCOVERED ON THE PAX CABIN, RT FLOOR SILL, FS 280.00 - FS 319. FLOOR SILL WAS REMOVED AND REPLACED IAW APPLICABLE BOMBARDIER SRM'S.
